Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Delayed periods. Taken gynaset tablets, still no periods. Negative pregnancy test. Should I continue taking medication?

hello doctor, its since 42 days i got my periods my pregnancy test is negative i have taken gynaset for periods 5 tablets for 2 1/2 days now last time my doctor advised me to take this tablet if i didnot get my periods she prescribed me this 5tablets for 2 1/2days and i got myperiods immediately but now i have taken till yesterday night but till now i didnot get periods what should i do? should i continue for 2 1/2 days again my doctor is out of station so i require your advice
Asked On : Wed, 9 May 2012
Answers:  1 Views:  1212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Vij,

Welcome here on hcm.

In my view periods usually starts with in 7 days OF STOPPING THIS MEDICINE.

Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor